# SDR REXA201100340

- Difficulty date: June 1, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N8883E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7883
- Aircraft time: 17,309 hours, 14,819 cycles
- System (JASC): 7603 · Power Lever
- Part: Unknown
- Condition: Malfunctioned
- Location: Engine Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CREW ABORTED TAKEOFF AT APPROX 30 KNOTS DUE TO LEFT ENGINE SPOOLING UP MUCH FASTER THAN THE RIGHT THUS A/C WAS PULLING TO THE RIGHT.  THERE WERE NO BRAKE ISSUES INDICATED CREW RESET POWER THRUST SETTINGS & TOOK OFF WITHOUT ANY FURTHER ISSUES IAW AMM 76-10-00.
